# SDR SIMA200703603

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 9,418 hours, 6,772 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 766359B
- Part serial: 0342
- Condition: Failed
- Location: Slat Sys
- Part time: 9,418 hours, 6,772 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL MESSAGE ON APPROACH, EMERGENCY DECLARED.  REMOVED AND REPLACED NUMBER 1 AND NUMBER 2 SLAT POWER DRIVE UNITS IAW CRJ AMM 27-81-37.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
